# SDR CA160121005

- Difficulty date: January 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CUSTOMER REPORTED THAT 20 MINUTES AFTER TAKEOFF, PILOT NOTICED A LOW OIL PRESSURE ON RT ENGINE.  THE PILOT ELECTED TO SHUTDOWN THE RT ENGINE AND RETURN TO ORIGIN.  ACFT LANDED UNEVENTFULLY.  GROUND INSPECTION FOUND THE RT ENGINE BREATHER SEAL WAS LEAKING OIL, A NEW SEAL WAS INSTALLED AND ACFT RETURNED TO SERVICE WITH NO FURTHER ISSUES WITH LOW OIL PRESSURE.
